T Nation

Clomid help

I am 33 years old 6ft 225 lbs in decent shape. I have recently started clomid for low t. Measured total T was 217. The first few days on clomid 25mg ED I felt a noticeable increase in libido but after that it feels my libido has been suppressed. When I would normally become aroused it just feels dead. Other low T symptoms like anxiety and low energy seam to be improving.

My question is would this normally happen from increased or decreased estrogen or from increased SHBG? I have also considered adding some Pregnenolone or DHEA. If it is an issue with SHBG I though about Stinging Nettle extract. This is just speculation but I feel I may have high cortisol from too much coffee/caffeine consumption.

Bye the way I have never taking any steroids only natural Test boosters which was a waste for the most part. Thanks in advance for your suggestions.

I have read of many folks that although Clomid improves numbers, it still exerts an estrogen like effect on the body and can kill your mood and libido. I’m on it and don’t have an ounce of sex drive. Obviously other lab work would give a better picture, but don’t rule out that it could very well be the clomid.

Good luck

Best to see where E2 is at and address if necessary.

for some, clomid has estrogenic side effects, no libido, depressed etc
try nolvadex, I always suggest that for front line SERM

please read the stickies, all of the tribal knowledge is there

60mg of Torem worked better for me than 20mg of Nolva. Higher LH by a pretty wide margin. Not sure if more nolva would have been better, but 20mg seems to be the standard dose.

[quote]KSman wrote:
for some, clomid has estrogenic side effects, no libido, depressed etc
try nolvadex, I always suggest that for front line SERM

please read the stickies, all of the tribal knowledge is there[/quote]

[quote]KSman wrote:
for some, clomid has estrogenic side effects, no libido, depressed etc
try nolvadex, I always suggest that for front line SERM

Hello, I need some urgent help please, was on cycle last year and still ot recovered, total loss of libido, blood work came back yesterday and showed LH and FSH are close to 0, I’ve been on the POWER PCT ow for 7 days and completely feel like crap, can you please help

please read the stickies, all of the tribal knowledge is there[/quote]

Thanks for the advice guys. I have already started the clomid so I will finish what I have on hand. Everything besides the loss of libido is going well and I am feeling better in general. Would DIM be a good add on to help with the estrogen issue or would it not be strong enough and a waste of time and money? Thanks again!

What estrogen issue? You have labs?

If you feel off because of clomid side effects, attempting to lower E2 may not help at all.

Finishing clomid: May sure you calculate your taper to avoid a sudden stop. Stopping suddenly can lead to HPTA shutdown and you should then be on 0.5mg per week anastrozole and cruise on that.

You seem to be floundering in a sea of non-information.